| Model Number |
2N8371 |
| Medical Device Problem Codes |
Backflow (1064); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that was a back flow of blood in a clearlink system y-type catheter extension set which leaked at the bifurcation.There was less than 0.5 cc of patient blood leaking out of the device.This occurred during saline flush.The tubing was changed as a result of the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specification.Pressure testing and clear passage under water were performed, and it was noted that there was leak from the micro bore bifurcated ¿y¿- junction.The assembly of the tubing into the y-junction was according to specification.Dimensional testing to the outer diameter was performed and the outer diameter of the tubing was acceptable.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.